Alert archive / Washington / Small Craft Advisory for Windses in 2012

Small Craft Advisory for Winds 13, NWS Seattle, WA

March 9, 2012

NWS Seattle, WA issued this small craft advisory for winds at Mar 9, 2012, 3:06 AM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2012, 3:06 AM PST (11:06 UTC)
Expired
Mar 9, 2012, 9:03 AM PST
In force
6 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WHUS76 KSEW 091106
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
306 AM PST FRI MAR 9 2012

PZZ150-153-156-091915-
/O.CAN.KSEW.SC.Y.0936.000000T0000Z-120310T0000Z/
/O.NEW.KSEW.SI.Y.0013.120309T1106Z-120310T0200Z/
/O.NEW.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
/O.NEW.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
306 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FOR THE NEAR SHORE
WATERS UNTIL 6 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 6 PM
THIS EVENING TO 6 AM PST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM PST THIS
EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM 6 PM THIS EVENING TO 6 AM PST SATURDAY. IN ADDITION...A GALE
WATCH HAS BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY AFTERNOON. 

* WIND...SOUTHERLY 15 TO 30 KNOTS...EASING THIS AFTERNOON.

* SEAS...WILL BUILD TO 11 TO 13 FEET TONIGHT WITH A DOMINANT
  PERIOD OF 13 OR 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE LIKELY. 

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ170-173-176-091915-
/O.EXT.KSEW.SC.Y.0936.000000T0000Z-120310T0200Z/
/O.NEW.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
/O.NEW.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
306 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT THE COASTAL WATERS UNTIL 6 PM
PST THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 6 PM
THIS EVENING TO 6 AM PST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 AM PST SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED.
THIS GALE WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON. 

* WIND...SOUTHERLY 15 TO 30 KNOTS...EASING AND BECOMING WESTERLY
  THIS AFTERNOON.

* SEAS...WILL BUILD 9 TO 11 FEET THIS AFTERNOON...AND 13 TO 15
  FEET TONIGHT WITH A DOMINANT PERIOD OF 13 OR 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ130-091915-
/O.NEW.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
306 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FOR THE WEST
ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA FROM 6 PM THIS
EVENING TO 6 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 AM PST SATURDAY. 

* SWELLS...WESTERLY AND BUILDING TO 12 FEET AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ132>135-091915-
/O.CON.KSEW.SC.Y.0936.000000T0000Z-120310T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
306 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND
WATERS...EAST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA...
ADMIRALTY INLET...AND PUGET SOUND UNTIL 4 PM PST THIS AFTERNOON...

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 30 KNOTS BY
  MIDMORNING AND THEN EASE THIS AFTERNOON. WIND WAVES WILL BUILD
  TO 2 TO 5 FEET BY LATE THIS MORNING BEFORE SUBSIDING THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
668 
WHUS76 KSEW 091703
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
903 AM PST FRI MAR 9 2012

PZZ150-153-156-092330-
/O.CAN.KSEW.SI.Y.0013.000000T0000Z-120310T0200Z/
/O.EXB.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
/O.CAN.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
/O.CON.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
903 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST SATURDAY. 

* WIND...SOUTHERLY 20 TO 30 KNOTS.

* SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 7 FEET AT 12 SECONDS.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ170-173-176-092330-
/O.EXT.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
/O.CAN.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
/O.CON.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
903 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...
 

* WIND...SOUTHERLY 20 TO 30 KNOTS.

* SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 7 FEET AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ130-092330-
/O.EXB.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
/O.CAN.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
903 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST SATURDAY. THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. 

* WIND...SOUTHERLY 15 TO 25 KNOTS.

* SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 7 FEET AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>135-092330-
/O.EXT.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
903 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST SATURDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS WITH WIND WAVES
  2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory for winds went out at Mar 8, 9:10 PM PST, 5 hours 56 minutes earlier.

Area forecast discussion, Mar 8, 9:10 PM PST, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
910 PM PST THU MAR 8 2012

.SYNOPSIS...A COLD FRONT WILL MOVE ONTO THE COAST ON FRIDAY THEN
PUSH INLAND AND WEAKEN FRIDAY EVENING. ANOTHER FRONT WILL MOVE
ACROSS THE AREA LATER SATURDAY. A DEEP UPPER LEVEL TROUGH WILL BRING
COOL AND WET WEATHER TO THE AREA SUNDAY THROUGH THE MIDDLE OF NEXT
WEEK.

&&

.SHORT TERM...A RIDGE OF HIGH PRESSURE AT THE SURFACE AND ALOFT OVER
EASTERN WASHINGTON GAVE OFFSHORE FLOW AND NICE EARLY SPRING WEATHER
TO THE AREA. LOWER TO MID 60S WERE COMMON ALONG THE COAST AND IN THE
INTERIOR FROM ABOUT SEATTLE SOUTHWARD WHILE MID AND UPPER 50S
DOMINATED OVER THE INTERIOR NORTH OF SEATTLE.

ONSHORE FLOW IS RAPIDLY INCREASING AHEAD OF AN INCOMING COLD FRONT
THAT IS SITTING OVER THE OFFSHORE WATERS. WITH THIS FRONT STRATUS
AND BREEZY SOUTH WINDS HAVE SPREAD NORTHWARD ALONG THE COAST. IN THE
INTERIOR HIGH CLOUDS AND SOUTH WINDS ARE INCREASING SOMEWHAT AS
SOUTHERLY PRES GRADIENTS RISE. WITH THE INCREASE IN CLOUD COVER
TONIGHT AND THE INCREASING SOUTHERLY BREEZES...TEXT AND GRIDDED
FORECASTS WERE UPDATED FOR THE TONIGHT PERIOD TO RAISE MINIMUM
TEMPERATURES A FEW DEGREES OVERNIGHT AND TO INCREASE POPS LATER
TONIGHT ALONG THE COASTAL ZONES.

WHILE THE FRONT WILL BE WEAKENING AS IT PUSHES INLAND...IT WILL BE
ACCOMPANIED BY CLOUDS AND SOME LIGHT RAIN. RAIN WILL SPREAD ONSHORE
AND INTO THE NORTHERN INTERIOR DURING THE MORNING HOURS THEN INTO
THE INTERIOR FROM ABOUT SEATTLE SOUTHWARD MAINLY IN THE AFTERNOON.
POPS WILL BE LOWER TO THE LEE OF THE OLYMPICS WHERE SOUTHWESTERLY
FLOW ALOFT INTERACTS WITH THE TERRAIN. PRECIPITATION AMOUNTS OVER
THE NORTH CASCADES AS FORECAST BY THE MESOSCALE MODELS SUGGEST THAT
LOCALLY HEAVY SNOW COULD FALL AT LOCATIONS LIKE MOUNT BAKER ABOVE
ABOUT 3500 TO 4000 FEET. THE WINTER STORM WARNING FOR THE NORTH
CASCADES WILL BE MAINTAINED FOR NOW.

ANOTHER FRONT...CURRENTLY JUST WEST OF 150W...WILL MOVE ONTO THE
COAST SATURDAY AFTERNOON AND INTO THE INTERIOR BY SATURDAY EVENING.
THIS FRONT WILL BRING SHOWERS TO THE LOWLANDS AND ANOTHER ROUND OF
SNOW TO THE MOUNTAINS...MOST LIKELY ADVISORY AMOUNTS OVER THE
OLYMPICS AND NORTH CASCADES.

A COLD UPPER LEVEL TROUGH WILL SETTLE OVER THE AREA ON SUNDAY FOR
MORE SHOWERS AND COOLER WEATHER. SNOW LEVELS DROP TO ONLY A FEW
HUNDRED FEET SUN NIGHT AND SOME HIGHER HILLTOP AREAS IN THE LOWLANDS
MAY SEE A RAIN/SNOW MIX. A LACK OF ORGANIZATION AND GENERALLY
ONSHORE FLOW SUGGESTS THAT ANY SNOW THAT DOES FALL ON THE HIGHER
LOWLAND HILLS WILL PRODUCE SPOTTY LIGHT ACCUMULATIONS...OR MORE
LIKELY JUST A MIX OR WET SNOW. ALBRECHT

.LONG TERM...PREVIOUS LONG TERM DISCUSSION FOLLOWS...AN ACTIVE
WEATHER PATTERN WILL CONTINUE ACROSS THE PAC NW THROUGH EARLY NEXT
WEEK. MONDAY LOOKS ESPECIALLY WINDY IF THE LATEST GFS AND ECMWF
VERIFY. BOTH MODELS BRING A 980 MB LOW INTO WESTERN WA MON AFTERNOON
- HIGH WIND POSSIBLE ALONG THE COAST AND NORTH INTERIOR. ANOTHER WET
SYSTEM WILL ARRIVE ON WED...WITH MORE SHOWERS THU AND FRI. TOUGH TO
TIME EVERYTHING COMING IN BUT WILL KEEP HIGH POPS THROUGH THE
EXTENDED FORECAST FOR NOW. TEMPS WILL ALSO REMAIN NEAR TO BELOW
NORMAL. 33

&&

.HYDROLOGY...THE THREAT OF RIVER FLOODING DURING THE NEXT SEVEN DAYS
IS LOW. 33

&&

.AVIATION...AN UPPER RIDGE OVER THE REGION WILL CONTINUE MOVING
E...ALLOWING AN UPPER TROF OFFSHORE TO APPROACH THE AREA. INCREASING
SW FLOW ALOFT AND LOW LEVEL SLY FLOW. ANTICIPATE CIGS OF 1-2K FT
OVER THE COAST OVERNIGHT. ACROSS THE INTERIOR...VFR CONDITIONS WILL
PERSIST BUT CIGS WILL GRADUALLY LOWER OVERNIGHT.

KSEA...VFR CONDITIONS WILL PREVAIL OVERNIGHT.

&&

.MARINE...
A WEAK COLD FRONT OFFSHORE WILL MOVE ACROSS THE AREA ON FRI. EXPECT
A STRONGER FRONTAL SYSTEM TO IMPACT THE AREA ON SATURDAY. THERE IS
THE POSSIBILITY THAT A NEAR 980 MB LOW WILL REACH VANCOUVER ISLAND
ON MON FOR GALE FORCE WINDS ACROSS THE AREA.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
     NIGHT FOR WEST SLOPES NORTHERN CASCADES AND PASSES ABOVE 3500
     FEET.

PZ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS EXCEPT THE
     WESTERN AND CENTRAL STRAIT OF JUAN DE FUCA.
&&

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 3:03 AM PSTWinter Weather AdvisorySEW25 hr
Mar 9, 3:06 AM PSTGale WatchSEW12 hr
Mar 9, 3:06 AM PSTSmall Craft Advisory for Hazardous SeasSEW6 hr
Mar 9, 2:39 PM PSTGale WarningSEW34 hr
Mar 9, 2:39 PM PSTSmall Craft Advisory for Rough BarSEW14 days
Mar 9, 2:39 PM PSTSmall Craft Advisory for WindsSEW2 hr
Mar 9, 2:39 PM PSTSmall Craft Advisory for Hazardous SeasSEW21 hr

Nearby

Small Craft Advisory for Windses in Washington, 2012Every small craft advisory for winds in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.